# SDR FDEA201612074356

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,639 hours, 25,586 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 360, THE R1 SLIDE ARMED WARNING LIGHT ILLUMINATED FLASHING. NO AUDIBLE WARNING. LIGHT  WENT OUT SOMETIME DURING DECENT.  RELEASED FOR SERVICE PER MEL 52-73-01-01. R1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYSTEM LIGHTS INOP.  OK TO CONTINUE.
